# SDR CA101111001

- Difficulty date: November 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 16,939 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LATE DOWNWIND SELECTED FLAP 15. "NR 1 ENG HYD PUMP" CAUTION LIGHT ILLUMINATED.  REMAINED IN THE CIRCUIT AND WENT THROUGH THE QRH CHECKLIST.  SYSTEM PRESSURE INDICATED NORMAL SO THEN CONTINUED THE CIRCUIT AND LANDED NORMALLY IN MT ISA.  ON FLAP RETRACTION ON THE GROUND AFTER LANDING NOTICED THE SYSTEM PRESSURE DROP TO 1000 PSI WHILE THE FLAPS WERE RUNNING THEN BACK TO 3000 PSI WHEN STOPPED RUNNING.  NR 1 HYD PUMP REPLACED EGR CARRIED OUT OPS CARRIED OUT ALL INDICATIONS OPERATIONS NORMAL IAW 29-10.
